# SDR QXEA200400872

- Difficulty date: December 5, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4051
- Aircraft time: 7,296 hours, 7,982 cycles
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Condition: Backed Out
- Location: Stop Fitting
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - AFT BAGGAGE DOOR FORWARD BOTTOM STOP FITTING HAS ONE BOLT THAT WILL NOT GRIP AND HAS BACKED OUT.  REPAIRED IAW HORIZON EA 6-52-360, RD 8/4-52-178 AND SRM 52-31-23-400-801.
